×

Found 203 Documents (Results 1–100)

100
MathJax

The leading term of the asymptotics of solutions of linear differential equations with first-order distribution coefficients. (English. Russian original) Zbl 1431.34016

Math. Notes 106, No. 1, 81-88 (2019); translation from Mat. Zametki 106, No. 1, 74-83 (2019).
MSC:  34A30 34D05
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of solutions of matrix differential equations with nonsmooth coefficients. (English. Russian original) Zbl 1404.34095

Math. Notes 104, No. 1, 150-155 (2018); translation from Mat. Zametki 104, No. 1, 148-153 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of solutions to a class of linear differential equations. (Russian. English summary) Zbl 1463.34219

Ufim. Mat. Zh. 9, No. 3, 78-88 (2017); translation in Ufa Math. J. 9, No. 3, 78-88 (2017).
PDF BibTeX XML Cite
Full Text: DOI MNR

On deficiency index for some second order vector differential operators. (Russian. English summary) Zbl 1474.47081

Ufim. Mat. Zh. 9, No. 1, 18-28 (2017); translation in Ufa Math. J. 9, No. 1, 18-28 (2017).
MSC:  47E05 34A30 34L05
PDF BibTeX XML Cite
Full Text: DOI MNR

Stochastic operators and semigroups and their applications in physics and biology. (English) Zbl 1339.47059

Banasiak, Jacek (ed.) et al., Evolutionary equations with applications in natural sciences. Lectures presented at the 2013 CIMPA-UNESCO-South Africa School, Cape Town, South Africa, July 22 – August 2, 2013. Cham: Springer (ISBN 978-3-319-11321-0/pbk; 978-3-319-11322-7/ebook). Lecture Notes in Mathematics 2126, 255-318 (2015).
PDF BibTeX XML Cite
Full Text: DOI

From convergence of operator semigroups to gene expression, and back again. (English) Zbl 1157.47030

Bürger, Reinhard (ed.) et al., Stochastic models in biological sciences. Proceedings of the workshop, Warsaw, Poland, May 29–June 2, 2006. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Center Publications 80, 83-99 (2008).
PDF BibTeX XML Cite
Full Text: Link

Splitting formulas for the higher and lower energy levels of the one-dimensional Schrödinger operator. (English) Zbl 1178.81070

Theor. Math. Phys. 138, No. 1, 98-106 (2004); translation from Teor. Mat. Fiz. 138, No. 1, 116-126 (2004).
MSC:  81Q10 34L20
PDF BibTeX XML Cite
Full Text: DOI

Appraisal of asymptotics in electromagnetic field calculations. (English) Zbl 1012.78522

Van Rienen, Ursula (ed.) et al., Scientific computing in electrical engineering. Proceedings of the 3rd international workshop, Warnemünde, Germany, August 20-23, 2000. Berlin: Springer. Lect. Notes Comput. Sci. Eng. 18, 137-144 (2001).
MSC:  78M35 78A25
PDF BibTeX XML Cite

The asymptotics of the spectrum of a quadratic pencil of differential operators. (English. Russian original) Zbl 0894.47014

Dokl. Math. 54, No. 3, 865-866 (1996); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 351, No. 3, 297-298 (1996).
PDF BibTeX XML Cite

The Laplace method for probability measures in Banach spaces. (English. Russian original) Zbl 0871.46020

Russ. Math. Surv. 50, No. 6, 1151-1239 (1995); translation from Usp. Mat. Nauk 50, No. 6, 57-150 (1995).
MSC:  46G12 60B11 41A60
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software